# SDR ALGA105415

- Difficulty date: June 24, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: XATVM
- Make and model: Bell 212
- Aircraft serial: 30934
- Aircraft time: 20,772 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A4376
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,704 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION CORROSION WAS FOUND ON THE SPAR AT LEADING EDGE SPLICE JOINT / BLADE WAS REMOVED FOR FURTHER INSPECTION, DUE TO EXTENT OF DAMAGE TO SPAR BLADE WAS SCRAPPED!
